MathSciNet Relay Station
MathSciNet bibliographic data
MR735411 (85c:14024) 14J26 (14E15 14J17 14J27)
Umezu, Yumiko Quartic surfaces of elliptic ruled type. Trans. Amer. Math. Soc. 283 (1984), no. 1, 127–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement